MathSciNet Relay Station
MathSciNet bibliographic data
MR2835249 60B20 (60F05)
Benaych-Georges, F.; Guionnet, A.; Maida, M. Fluctuations of the extreme eigenvalues of finite rank deformations of random matrices. Electron. J. Probab. 16 (2011), no. 60, 1621–1662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement